# SDR HYIA20230215001

- Difficulty date: February 10, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N135CA
- Make and model: Tecnam P2012
- Aircraft serial: 034
- Aircraft time: 842 hours, 928 cycles
- System (JASC): 2140 · Heating System
- Part: Blower
- Part number: 65D851
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ODOR OF SMOKE IN THE COCKPIT ACCOMPANIED BY THE HEATER OVERHEAT LIGHT. MAINTENANCE INSPECTED AND FOUND THE VENTILATION FAN INOPERATIVE.
